Journal of Symplectic Geometry

Volume 10 (2012)

Number 3

Fukaya $A_{∞}$-structures associated to Lefschetz fibrations, I

Pages: 325 – 388

DOI: http://dx.doi.org/10.4310/JSG.2012.v10.n3.a1

Author

Paul Seidel (Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Mass., U.S.A.)

Abstract

We consider the Fukaya-Floer $A_{∞}$-structures arising from a basis of thimbles in a Lefschetz fibration. Particular attention is paid to the relation between these structures in the total space of the fibration, and their counterparts in the fibre.

Full Text (PDF format)